| Model Number |
1040005 |
| Medical Device Problem Codes |
Failure to Calibrate (2440); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The check leak failure is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.
Event or Problem Description
The trilogy 200 was returned to the third party service center for service.There was no serious patient harm or injury that occurred or was reported.There was no allegation of device malfunction.The device was not in patient use.During the evaluation of the device at the third party service center, the device failed four test steps during testing.The four test steps were check leak, internal battery, purge valve closed and proport valve opened.The device has been returned and evaluated by a third party service center.The battery was replaced due to the damage and the tubing was reconnected due to the incorrect connection detected.After replacing the battery and reconnecting the tubing, the additional test step failures did not happen again and the device passed all testing.